Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have pcod, eczema on foot and severe itching in my vagina followed with white discharge. Medication?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Thanks doctor. My mail id is YYYY@YYYY . I have a severe itching in my vagina followed with white discharge. Am also suffering from PCOD issues and on medications. Have been taking glycephage for this. I have Eczema on my foot also. Pls help me
Posted Wed, 10 Oct 2012 in Vaginal and Uterus Health
Answered by Dr. Sree Gouri SR 51 minutes later
Thanks for the query.

The possible causes for your symptoms are:
Genital eczema: eczema at vagina can present with symptoms like severe itching, dryness and redness of the involved skin etc.
But excessive vaginal discharge is not common with eczema.

Vaginal infections: bacterial vaginosis and other infections can present with vaginal discharge and itching.

Allergy to inner wear or to soaps etc can present as contact dermatitis which can also have above symptoms.

If you are using contraceptive pills for PCOD they can increase the vaginal discharge.

So you once consult gynecologist and get physical examination done to find out the actual cause of your problem then treatment can be taken accordingly.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor